Health

Lead poisoning from drinking male drugs


HanoiOver the past 5 months, the 32-year-old woman went to many doctors for examination due to fatigue, dizziness, prolonged abdominal pain, poor appetite, thought to be gastritis.

Recently, her stomach pain is worse at night, the pain is intermittent, taking medicine does not help, eating poorly, vomiting a lot. She went to the Department of Gastroenterology at Ha Dong General Hospital for examination, the results of gastroscopy and colonoscopy were normal, abdominal computed tomography did not detect any abnormalities, but blood tests showed severe anemia. mild, measuring blood lead levels 6 times higher than normal people. The doctor diagnosed the patient with chronic lead poisoning with gastritis. This person said that the past time he took male drugs.

Doctor Vu Xuan Dieu, Ha Dong General Hospital, on March 4 said that lead is a blue-white heavy metal that is not physiologically beneficial to the body. The cause of lead poisoning is often due to the use of male drugs of unknown origin, occupational environment, food…

Clinical symptoms depend on acute or chronic lead poisoning. Acute lead poisoning, the symptoms are rampant and severe with neurological signs such as irritability, vomiting, even coma…; digestive diseases such as vomiting, abdominal pain, kidney disease… For chronic lead poisoning, symptoms are milder and atypical or asymptomatic, sometimes easily confused with other digestive diseases, The blood lead level must be tested to confirm the correct conclusion.

According to Dr. Dieu, depending on the severity of the disease, the doctor has an appropriate treatment regimen, but must determine the cause of the poisoning to overcome. People when sick should go to reputable medical facilities, do not arbitrarily take more medicine. Do not buy and use drugs of unknown origin.

Thuy Anh

.

Leave a Reply

Your email address will not be published. Required fields are marked *